# SDR DLM88953318

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Engine: Pwa JT8D15A
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Nose
- Component: 20414440403
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM HAD AN ANTENNA FAULT, ENROUTE TO ATL.  FLT DIVERTED TO MGM DUE TO WEATHER.  REPLACED R/T UNIT AND ANTENNA.
